Stochastic equilibria on graphs, I
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Evstigneev, I. & Taksar, M., 1994.
"Stochastic equilibria on graphs, I,"
Journal of Mathematical Economics,
Elsevier, vol. 23(5), pages 401-433, September.
- Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
- Bewley, Truman, 1977. "The permanent income hypothesis: A theoretical formulation," Journal of Economic Theory, Elsevier, vol. 16(2), pages 252-292, December.
- Wolfgang Härdle & Werner Hildenbrand & Michael Jerison, 1989.
"Empirical Evidence on the Law of Demand,"
Discussion Paper Serie A
264a, University of Bonn, Germany.
- McKenzie, Lionel W., 2005. "Optimal economic growth, turnpike theorems and comparative dynamics," Handbook of Mathematical Economics, in: K. J. Arrow & M.D. Intriligator (ed.), Handbook of Mathematical Economics, edition 2, volume 3, chapter 26, pages 1281-1355 Elsevier.
- Allen, Beth, 1982. "Some Stochastic Processes of Interdependent Demand and Technological Diffusion of an Innovation Exhibiting Externalities among Adopters," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 23(3), pages 595-608, October.
- Truman Bewley, 2010. "An Integration of Equilibrium Theory and Turnpike Theory," Levine's Working Paper Archive 1381, David K. Levine.
- Polterovich, Victor & Mityushin, Leonid, 1978. "Criteria for Monotonicity of Demand Functions," MPRA Paper 20097, University Library of Munich, Germany.
- Polterovich, V M, 1983. "Equilibrium Trajectories of Economic Growth," Econometrica, Econometric Society, vol. 51(3), pages 693-729, May.
- Bewley, Truman, 1980. "The permanent income hypothesis and short-run price stability," Journal of Economic Theory, Elsevier, vol. 23(3), pages 323-333, December.
- Brock, William A. & Mirman, Leonard J., 1972. "Optimal economic growth and uncertainty: The discounted case," Journal of Economic Theory, Elsevier, vol. 4(3), pages 479-513, June.
- Radner, Roy, 1973. "Optimal stationary consumption with stochastic production and resources," Journal of Economic Theory, Elsevier, vol. 6(1), pages 68-90, February.
- Evstigneev,Igor & Vyatscheslavovitsch Greenwood & Priscilla Edson, 1992. "Markov fields over countable partially ordered sets: Extrema and splitting," Discussion Paper Serie A 371, University of Bonn, Germany.
- Yano, Makoto, 1984. "The turnpike of dynamic general equilibrium paths and its insensitivity to initial conditions," Journal of Mathematical Economics, Elsevier, vol. 13(3), pages 235-254, December.
- Jordan, J. S., 1975. "Information and shadow prices for the constrained concave team problem," Journal of Mathematical Economics, Elsevier, vol. 2(3), pages 371-393, December.
- M. Yano, 2010. "The Turnpike of Dynamic General Equilibrium Paths and its Insensitivity to Initial Conditions," Levine's Working Paper Archive 1394, David K. Levine.
- Krengel, Ulrich & Sucheston, Louis, 1981. "Stopping rules and tactics for processes indexed by a directed set," Journal of Multivariate Analysis, Elsevier, vol. 11(2), pages 199-229, June.
- Bewley, Truman, 1982. "An integration of equilibrium theory and turnpike theory," Journal of Mathematical Economics, Elsevier, vol. 10(2-3), pages 233-267, September.
- Follmer, Hans, 1974. "Random economies with many interacting agents," Journal of Mathematical Economics, Elsevier, vol. 1(1), pages 51-62, March.
- Kannai, Yakar, 1989. "A characterization of monotone individual demand functions," Journal of Mathematical Economics, Elsevier, vol. 18(1), pages 87-94, February.
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:23:y:1994:i:5:p:401-433. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.